# SDR USAA2012101900019

- Difficulty date: September 24, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: HF3055
- Condition: Saturated
- Location: Lt Elevator
- Part time: 32,559 hours, 21,124 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON LEFT ELEVATOR UPPER SKIN SURFACE BETWEEN HORIZONTAL STAB RIB 9 & RIB 10 APPROX 17.5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN SURFACE BETWEEN HORIZONTAL STAB RIB 9 & RIB 10 APPROX 17.5 INCHES FROM TRAILING EDGE IAW A319 SRM 55-21-11.
